PL EN


2012 | 10(16) | 69-81
Article title

Ulepszenie aproksymacji indywidualnego modelu ryzyka przez kolektywny model ryzyka

Title variants
Improving the approximation of individual risk model by the compound risk model
Languages of publication
PL
Abstracts
EN
In the individual risk model the aggregate claims distribution can be calculated by using the compound distribution. In this article two approximations will be described: the compound Poisson approximation and the compound negative binomial approximation. Using this method of calculated aggregate claims distribution, errors of approximation are made. To reduce these errors the higher order approximations can be used, which are taken from [Pits]. In this article the numerical examples, including the refinement of the compound approximation, are considered for homogeneous portfolio and for inhomogeneous portfolios with two classes.
Year
Issue
Pages
69-81
Physical description
Dates
published
2012
Contributors
  • Uniwersytet Ekonomiczny we Wrocławiu
References
  • Daykin C.D., Pentikainen T., Pesonen M., Practical risk Theory for Actuaries, Chapman & Hall, London 1994.
  • Feller W., Wstęp do rachunku prawdopodobieństwa, PWN, Warszawa 1969.
  • Hipp C., Improved approximations for the aggregate claims distribution in the individual model, ”ASTIN Bulletin” 1986, 16, s. 89-100.
  • Kaas R., Goovaerts M., Dhaene J., Denuit M., Modern Actuarial Risk Theory, Kluwer Academic Publishers, Boston 2001.
  • Klugman S.A., Panjer H.H., Willmot G.E., Loss Models. From Data to Decision, John Wiley & Sons, New York 1998.
  • Michel R., An improved error bound for the compound Poisson approximation of a nearly homogenous portfolio, “ASTIN Bulletin” 1987, 17, no 2, s. 165-169.
  • Modele aktuarialne, red. W. Ostasiewicz. Wyd. AE, Wrocław 2000.
  • Otto W., Ubezpieczenia majątkowe. Część I. Teoria ryzyka, Wydawnictwo Naukowo-Techniczne, Warszawa 2004.
  • Pitts S.M., A functional approach to approximations for the individual risk model, “ASTIN Bulletin” 2004, 34, no 2, s. 379-397.
  • Rolski T., Schmidli H.P., Schmidt V., Teugels J., Stochastic Processes for Insurance and Finance, John Wiley & Sons, Chichester 1999.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-dd38e770-a566-4745-8623-950931f61af0
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.